Do side effects of Hormone therapy get better in time?

Options
destiny86
destiny86 Member Posts: 1 Member
edited September 2022 in Breast Cancer #1

Hi,

I have breast cancer and am a high risk patient. I have severe depression and anxiety from the Antihormone meds. Already tried tamoxifen, letrozol. Now on exemestan. It always Starts after several weeks. Without them I am Ok. Antidepressants Do not work. Have already tried 16 of them die to a therapy resistent depression. But my condition was Ok until I started antihormone therapy.

Do you know if those side effects get better in time? Letrozol I took the longest with there months. Now I am in Werk 4 of exemestan.

I should take abemaciclib along side with it but cannot die to those heavy side effects...


Hope you can help me.

Regards

Comments

  • djt
    djt Member Posts: 1 *
    Options

    Hi there! I took all the different hormone therapy drugs over the course of a year with horrible side effects. Finally I'm. On examestane, and in my 4th year. I take a break over June thru October 1st due to the hot flashes combined with summer. The main issue is back pain , bone pain. I try to move . Walking outside , treadmill etc. It helps. Also take calcium and vitamin D.

    I thought it was a 5 year treatment, just saw my bew chemotherapy oncologist and she implied 10 years.